BibTeX record journals/jss/Mata-ToledoW97

download as .bib file

@article{DBLP:journals/jss/Mata-ToledoW97,
  author    = {Ram{\'{o}}n A. Mata{-}Toledo and
               Matthew A. Willis},
  title     = {Visualization of random sequences using the chaos game algorithm},
  journal   = {Journal of Systems and Software},
  volume    = {39},
  number    = {1},
  pages     = {3--6},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0164-1212(96)00158-6},
  doi       = {10.1016/S0164-1212(96)00158-6},
  timestamp = {Thu, 22 Dec 2005 15:33:11 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jss/Mata-ToledoW97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}